Alert archive / Mississippi / River Flood Warnings in 2021

River Flood Warning 87, NWS New Orleans, LA

April 15, 2021Pike County, Mississippi

NWS New Orleans, LA issued this river flood warning at Apr 15, 2021, 6:44 AM CDT for Pike County, Mississippi. It took effect at Apr 15, 2021, 10:14 AM CDT. It was in force for 29 hr.

The area

The outline as issued.

The facts

Issued
Apr 15, 2021, 6:44 AM CDT (11:44 UTC)
In effect from
Apr 15, 2021, 10:14 AM CDT
Expired
Apr 16, 2021, 3:24 PM CDT
In force
29 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Pike County, MS

The river

Written for the forecast point Tangipahoa River at Osyka (OSYM6). The gauge peaked at 14.97 ft at Apr 15, 2021, 11:00 AM CDT.

actionminormoderate10152004/1504/1604/17
Action stage
14 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07375280, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

622 
WGUS44 KLIX 151144
FLWLIX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
644 AM CDT Thu Apr 15 2021

...The National Weather Service in New Orleans LA has issued a Flood 
Warning for the following rivers in Mississippi...

  Tangipahoa River At Osyka affecting Pike County.


MSC113-160545-
/O.NEW.KLIX.FL.W.0087.210415T1536Z-210416T2024Z/
/OSYM6.1.ER.210415T1536Z.210416T0600Z.210416T1424Z.NO/
644 AM CDT Thu Apr 15 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Tangipahoa River At Osyka.
* From this morning to Friday afternoon.
* At 6:00 AM CDT Thursday the stage was 14.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 15.5 feet just after midnight tonight. 
  It will then fall below flood stage late tomorrow morning.
* Impact...At 15.0 feet, Pastures and woodlands along with some crop 
  land near the river will be inundated.


&&

LAT...LON 3097 9042 3098 9048 3103 9048 3103 9042

$$
2 follow-up statements
579 
WGUS84 KLIX 151514
FLSLIX

Flood Statement
National Weather Service New Orleans LA
1014 AM CDT Thu Apr 15 2021

...The Flood Warning continues for the following rivers in 
Mississippi...Louisiana...

  Tangipahoa River At Osyka affecting Pike County.

  Tangipahoa River Near Robert affecting Tangipahoa Parish.


MSC113-160915-
/O.EXT.KLIX.FL.W.0087.210415T1514Z-210416T1630Z/
/OSYM6.1.ER.210415T1506Z.210416T0000Z.210416T1030Z.NO/
1014 AM CDT Thu Apr 15 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Tangipahoa River At Osyka.
* From this morning to Friday morning.
* At 8:00 AM CDT Thursday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late this morning 
  to 15.5 feet this evening.
* Impact...At 15.0 feet, Pastures and woodlands along with some crop 
  land near the river will be inundated.


&&

LAT...LON 3097 9042 3098 9048 3103 9048 3103 9042

$$

LAC105-160915-
/O.CON.KLIX.FL.W.0053.000000T0000Z-000000T0000Z/
/ROBL1.2.ER.000000T0000Z.210416T1200Z.000000T0000Z.NO/
1014 AM CDT Thu Apr 15 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Tangipahoa River Near Robert.
* Until further notice.
* At 8:30 AM CDT Thursday the stage was 18.1 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.0 feet 
  tomorrow morning.
* Impact...At 18.0 feet, Evacuation of trailers at Hidden Oaks must 
  be completed. Water covers the entrance to camp grounds. Secondary 
  roads and unimproved roads north of Robert will flood as 
  Chappepeela Creek backs up. Low places on Highway 22 south of 
  Robert will be under water.


&&

LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043

$$

JFL
127 
WGUS84 KLIX 160206
FLSLIX

Flood Statement
National Weather Service New Orleans LA
906 PM CDT Thu Apr 15 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Comite River At Comite Joor Rd affecting East Baton Rouge Parish.

  Tickfaw River at Liverpool affecting St. Helena Parish.

  Tchefuncte River Near Folsom affecting St. Tammany Parish.

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.

...The Flood Warning is cancelled for the following rivers in 
Louisiana...Mississippi...

  Natalbany River Near Baptist affecting Tangipahoa Parish.

  Tangipahoa River At Osyka affecting Pike County.

  Tangipahoa River Near Kentwood affecting Tangipahoa Parish.

...The Flood Warning continues for the following rivers in 
Louisiana...

  Amite River At Denham Springs affecting Livingston and East Baton 
  Rouge Parishes.

  Tickfaw River Near Holden affecting Livingston Parish.

  Amite River At French Settlement affecting Ascension and 
  Livingston Parishes.

  Amite River At Bayou Manchac Point affecting East Baton Rouge 
  Parish.

  Amite River At Port Vincent affecting Ascension and Livingston 
  Parishes.

  Tickfaw River Near Montpelier affecting St. Helena Parish.

  Tangipahoa River Near Robert affecting Tangipahoa Parish.

LAC105-160315-
/O.CAN.KLIX.FL.W.0092.000000T0000Z-210416T0206Z/
/NRBL1.1.ER.210415T1942Z.210416T0000Z.210416T0651Z.NO/
906 PM CDT Thu Apr 15 2021

...The Flood Warning for the Natalbany River Near Baptist has been 
cancelled...

The Flood Warning is cancelled for
  the Natalbany River Near Baptist.
* At 8:00 PM CDT Thursday the stage was 14.9 feet.
* Flood stage is 16.0 feet.
* Forecast...The river is expected to fall to 9.2 feet Tuesday 
  evening.


&&

LAT...LON 3039 9049 3039 9054 3064 9063 3064 9057

$$

MSC113-160315-
/O.CAN.KLIX.FL.W.0087.000000T0000Z-210416T0206Z/
/OSYM6.1.ER.210415T1506Z.210416T0000Z.210416T1030Z.NO/
906 PM CDT Thu Apr 15 2021

...The Flood Warning for the Tangipahoa River At Osyka has been 
cancelled...

The Flood Warning is cancelled for
  the Tangipahoa River At Osyka.
* At 8:00 PM CDT Thursday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* Forecast...The river has crested 


&&

LAT...LON 3097 9042 3098 9048 3103 9048 3103 9042

$$

LAC105-160315-
/O.CAN.KLIX.FL.W.0091.210416T1200Z-210416T0206Z/
/KENL1.1.ER.210416T1200Z.210416T1200Z.210416T1200Z.NO/
906 PM CDT Thu Apr 15 2021

...The Flood Warning for the Tangipahoa River Near Kentwood has been 
cancelled...

The Flood Warning is cancelled for
  the Tangipahoa River Near Kentwood.
* At 8:00 PM CDT Thursday the stage was 12.2 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will now crest around 12.3 feet around 
  midnight.


&&

LAT...LON 3090 9044 3090 9050 3098 9047 3097 9042

$$

LAC063-162015-
/O.EXT.KLIX.FL.W.0084.000000T0000Z-210420T1800Z/
/HOLL1.1.ER.210416T2100Z.210418T0000Z.210420T1200Z.NO/
906 PM CDT Thu Apr 15 2021

...The Flood Warning is now in effect until early Tuesday 
afternoon...

The Flood Warning continues for
  the Tickfaw River Near Holden.
* Until Tuesday afternoon.
* At 7:45 PM CDT Thursday the stage was 13.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to begin to rise again and rise 
  above flood stage tomorrow afternoon and crest near 16.5 feet 
  Saturday evening.
* Impact...At 15.0 feet, Wooded areas in the vicinity of the Highway 
  190 bridge will be inundated.


&&

LAT...LON 3041 9060 3041 9074 3061 9070 3060 9057

$$

LAC091-162015-
/O.EXT.KLIX.FL.W.0082.000000T0000Z-210419T2100Z/
/LPOL1.1.ER.000000T0000Z.210416T0600Z.210419T1500Z.NO/
906 PM CDT Thu Apr 15 2021

...The Flood Warning is now in effect until Monday afternoon...

The Flood Warning continues for
  the Tickfaw River at Liverpool.
* Until Monday afternoon.
* At 8:15 PM CDT Thursday the stage was 9.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 9.7 feet 
  just after midnight tonight.
* Impact...At 9.0 feet, Pastures and crop land adjacent to the river 
  will flood. Rural areas near the river will be threatened with 
  flooding.


&&

LAT...LON 3088 9061 3088 9074 3114 9063 3114 9051

$$

LAC033-162015-
/O.EXT.KLIX.FL.W.0081.000000T0000Z-210418T0600Z/
/CMTL1.1.ER.210418T0000Z.000000T0000Z.210418T0000Z.NO/
906 PM CDT Thu Apr 15 2021

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Comite River At Comite Joor Rd.
* Until late Saturday night.
* At 8:15 PM CDT Thursday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will fall below flood stage tomorrow morning 
  but then begin rising tomorrow evening. It will then rise again to 
  20.0 feet Saturday evening.
* Impact...At 20.0 feet, High water will prevent recreational and 
  industrial activity from Louisiana Highway 64 downstream to the 
  Amite River junction. Farm animals and equipment should be moved 
  to higher ground.


&&

LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
      3066 9103

$$

LAC103-162015-
/O.EXT.KLIX.FL.W.0079.210416T0206Z-210417T0400Z/
/FLSL1.1.ER.000000T0000Z.210416T1200Z.210416T2200Z.NO/
906 PM CDT Thu Apr 15 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Tchefuncte River Near Folsom.
* From this evening to Friday evening.
* There is no current observed data.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to crest around 16.5 feet 
  tomorrow morning.
* Impact...At 16.0 feet, Areas of Spring Park and Albert Thompson 
  Road will be inundated. Homes will flood if the river rises 
  higher. Evacuation of those areas is recommended.


&&

LAT...LON 3056 9016 3051 9027 3078 9033 3078 9022

$$

LAC103-162015-
/O.EXT.KLIX.FL.W.0075.000000T0000Z-000000T0000Z/
/CVEL1.2.ER.210414T2215Z.210416T1200Z.000000T0000Z.NO/
906 PM CDT Thu Apr 15 2021

...The Flood Warning is now in effect until further notice...

The Flood Warning continues for
  the Bogue Falaya River At Boston St in Covington.
* Until further notice.
* At 7:30 PM CDT Thursday the stage was 12.3 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 14.0 feet 
  tomorrow morning.
* Impact...At 13.5 feet, Homes along River Bend Road will flood. 
  Water will be in the ground floor classrooms of Christ Episcopal 
  School.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

LAC033-063-162015-
/O.EXT.KLIX.FL.W.0070.000000T0000Z-210421T0300Z/
/DENL1.1.ER.210415T1406Z.210417T1200Z.210420T2100Z.NO/
906 PM CDT Thu Apr 15 2021

...The Flood Warning is now in effect until late Tuesday evening...

The Flood Warning continues for
  the Amite River At Denham Springs.
* Until Tuesday evening.
* At 8:15 PM CDT Thursday the stage was 30.2 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to crest near 32.0 feet Saturday 
  morning.


&&

LAT...LON 3040 9092 3040 9102 3050 9102 3050 9092

$$

LAC005-063-162015-
/O.CON.KLIX.FL.W.0089.000000T0000Z-000000T0000Z/
/FSLL1.1.ER.210415T1115Z.210419T1200Z.000000T0000Z.NO/
906 PM CDT Thu Apr 15 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Amite River At French Settlement.
* Until further notice.
* At 8:00 PM CDT Thursday the stage was 4.2 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to remain steady above flood 
  stage at 4.7 feet.
* Impact...At 4.5 feet, Backwater flooding will isolate fishing 
  camps. Low-lying roads in the Maurepas area will be impassable. 
  Louisiana Trace will be impassable.


&&

LAT...LON 3035 9064 3026 9066 3026 9084 3033 9078

$$

LAC091-162015-
/O.CON.KLIX.FL.W.0083.000000T0000Z-210419T1200Z/
/MONL1.1.ER.000000T0000Z.210416T1200Z.210419T0600Z.NO/
906 PM CDT Thu Apr 15 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Tickfaw River Near Montpelier.
* Until Monday morning.
* At 8:30 PM CDT Thursday the stage was 13.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to crest near 14.0 feet tomorrow 
  morning.
* Impact...At 13.0 feet, The low banks will overflow threatening 
  commercial interests near the river with flooding.


&&

LAT...LON 3061 9057 3061 9070 3088 9074 3088 9061

$$

LAC033-162015-
/O.CON.KLIX.FL.W.0071.000000T0000Z-000000T0000Z/
/BYML1.1.ER.000000T0000Z.210418T0600Z.000000T0000Z.NO/
906 PM CDT Thu Apr 15 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Amite River At Bayou Manchac Point.
* Until further notice.
* At 3:00 PM CDT Thursday the stage was 10.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 11.5 feet 
  early Sunday morning.
* Impact...At 12.0 feet, Kendalwood Road and adjacent property will 
  be inundated. Backwater may flood Bayou Fountain and flood some 
  homes on Burbank Drive. Most secondary roads will be moderately 
  flooded. Amite River Road and Horseshoe Drive will be impassable. 
  A few homes on Horseshoe Drive will flood.


&&

LAT...LON 3037 9084 3031 9090 3040 9102 3040 9092

$$

LAC105-162015-
/O.CON.KLIX.FL.W.0053.000000T0000Z-000000T0000Z/
/ROBL1.2.ER.000000T0000Z.210416T1200Z.000000T0000Z.NO/
906 PM CDT Thu Apr 15 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Tangipahoa River Near Robert.
* Until further notice.
* At 7:30 PM CDT Thursday the stage was 18.8 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.2 feet 
  tomorrow morning.
* Impact...At 18.0 feet, Evacuation of trailers at Hidden Oaks must 
  be completed. Water covers the entrance to camp grounds. Secondary 
  roads and unimproved roads north of Robert will flood as 
  Chappepeela Creek backs up. Low places on Highway 22 south of 
  Robert will be under water.


&&

LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043

$$

LAC005-063-162015-
/O.CON.KLIX.FL.W.0090.210417T1500Z-210420T0600Z/
/PVLL1.1.ER.210417T1500Z.210418T1200Z.210420T0000Z.NO/
906 PM CDT Thu Apr 15 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Amite River At Port Vincent.
* From Saturday morning to late Monday night.
* At 8:15 PM CDT Thursday the stage was 7.3 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late Saturday 
  morning and continue to rise to 8.5 feet early Sunday afternoon.
* Impact...At 8.0 feet, Some flooding will occur in low lying 
  residential, commercial, and recreational areas.


&&

LAT...LON 3033 9078 3026 9084 3031 9090 3037 9084

$$

CAB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Apr 15, 3:53 AM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Apr 15, 3:53 AM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
353 AM CDT Thu Apr 15 2021

.SYNOPSIS...

Frontal boundary pretty much centered over the area from east to
west. South of the boundary, including New Orleans, temperatures
are in the lower 70s, with temperatures in the lower 60s north of
the boundary. At present, convection is almost entirely north of
the boundary.

Nearly zonal mid-level flow across the area, but each impulse that
moves through the flow has been triggering a round of convection.
One such impulse is over southwest Arkansas early this morning,
with another somewhat weaker one over the Gulf of Mexico south of
Lake Charles.

&&

.SHORT TERM (through Saturday)...

With the shortwaves approaching the western portions of the area
this morning, we've got at least one more wave of convection this
morning and early afternoon. Through about 12z, most remains to
the north of the front, but most guidance is consistent in
convection pushing the boundary southward off the coast by 18z or
so as the southwest Arkansas shortwave is the more dominant one.
Not out of the question that we could get into another wake low
situation depending on the strength of the cold pool. With
convection being elevated, still a hail threat as well through the
morning hours. Considering that precipitable water values are
still in excess of 1.5 inches, and that we've seen quick 1-2"
amounts with the heavier cells, will continue Flash Flood Watch
through it's expiration at 17z. Many areas are totally saturated,
and any heavy rain will be runoff.

Debated just continuing the Watch through Friday evening. All
indications are that there will be an 18-24 hour break in
organized convection, and that the main push for convection Friday
afternoon and Friday night will primarily be just north of our
area. Will hold off on an extension and give day shift a chance to
reassess this morning.

Models indicate that the boundary should push offshore on
Saturday. Question will be whether it gets far enough offshore to
allow everyone to dry out. For now, will linger some precipitation
through Saturday afternoon, but not to the extent of the last
several days. 35

&&

.LONG TERM (Sunday and beyond)...

Frontal boundary should move showers off the coast Sunday
morning. High pressure will then begin to build over the area from
the west Monday and will help us start a relatively dry weather
pattern through at least mid week over land. However, with the
frontal boundary expected over or near the coastal waters early
next week, there will be potential for offshore convection each
day. TDB/35

&&

.AVIATION (valid through 12z Friday)...

Threat of TSRA at all terminals through midday today with
associated IFR or lower ceilings/visibilities. MVFR or better
conditions should move into the area during the afternoon hours.
However, as boundary returns northward toward 12z Friday, could
see ceilings deteriorate to IFR again. 35

&&

.MARINE...

Will continue Small Craft Advisory through the afternoon hours for
the open waters as well as Chandeleur and Breton Sounds, with
Small Craft Exercise Caution headlines for the lakes and
Mississippi Sound this morning. As boundary pushes offshore this
morning, expect gusty winds for several hours after passage. If an
organized MCS can develop, threat of a wake low would increase.
Boundary returns north (onshore) Friday, then back into and
through the coastal waters Saturday afternoon/night. Any periods
of benign weather over the coastal waters is likely to be fairly
short lived through the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  74  55  68  57 /  70  40  80  90
BTR  75  60  71  61 /  70  30  80  80
ASD  75  59  72  62 /  90  30  70  70
MSY  75  65  75  67 / 100  20  60  60
GPT  74  59  71  62 / 100  20  60  70
PQL  75  58  71  59 / 100  20  60  70

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until noon CDT today for LAZ034>037-039-
     046>050-056>061-063>072-075>078.

GM...Small Craft Advisory until 7 PM CDT this evening for GMZ550-552-
     555-570-572-575.

     Flash Flood Watch until noon CDT today for GMZ530.

     Small Craft Advisory until 7 PM CDT this evening for GMZ536-538-
     557-577.

MS...Flash Flood Watch until noon CDT today for MSZ068>071-077-
     080>082.

GM...Small Craft Advisory until 7 PM CDT this evening for GMZ552-555-
     570-572-575.

     Small Craft Advisory until 7 PM CDT this evening for GMZ538-557-
     577.

&&

In the hours before

Special weather statement, Apr 15, 4:58 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service New Orleans LA
458 AM CDT Thu Apr 15 2021

LAZ036-037-071-MSZ068>070-151045-
St. Helena-Northern Tangipahoa-East Feliciana-Pike-Wilkinson-Amite-
458 AM CDT Thu Apr 15 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ST. HELENA...
NORTHEASTERN EAST FELICIANA AND NORTHWESTERN TANGIPAHOA PARISHES...
SOUTHWESTERN PIKE...SOUTHEASTERN WILKINSON AND SOUTHERN AMITE
COUNTIES...

At 458 AM CDT, a strong thunderstorm was located near Centreville, or
12 miles north of Clinton, moving east at 35 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Kentwood, Centreville, Osyka, Norwood, Felps, Gillsberg, Easleyville
and Tangipahoa.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3095 9110 3113 9107 3109 9041 3083 9046
TIME...MOT...LOC 0958Z 278DEG 31KT 3104 9100

PG
Special weather statement, Apr 15, 5:03 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service New Orleans LA
503 AM CDT Thu Apr 15 2021

LAZ034>036-047-151045-
East Feliciana-Pointe Coupee-West Baton Rouge-West Feliciana-
503 AM CDT Thu Apr 15 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WEST BATON
ROUGE...SOUTHERN WEST FELICIANA...CENTRAL POINTE COUPEE AND
SOUTHWESTERN EAST FELICIANA PARISHES...

At 503 AM CDT, a strong thunderstorm was located over Bayou Current,
moving east at 35 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
New Roads, St. Francisville, Morganza and Batchelor.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3083 9180 3084 9181 3085 9127 3068 9128
      3065 9130 3063 9129 3059 9132 3067 9173
      3071 9173 3074 9176 3078 9176 3082 9181
TIME...MOT...LOC 1003Z 274DEG 30KT 3076 9182

PG
Special weather statement, Apr 15, 5:59 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service New Orleans LA
559 AM CDT Thu Apr 15 2021

LAZ046-049-050-056>058-072-151130-
Livingston-Iberville-Ascension-Southern Tangipahoa-Assumption-St.
John The Baptist-St. James-
559 AM CDT Thu Apr 15 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST. JOHN
THE BAPTIST...ASCENSION...ST. JAMES...CENTRAL LIVINGSTON...
SOUTHEASTERN IBERVILLE...SOUTHWESTERN TANGIPAHOA AND NORTHEASTERN
ASSUMPTION PARISHES...

At 559 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Walker to near Belle Rose. Movement was
east at 55 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Hammond, Gonzales, Donaldsonville, Reserve, Ponchatoula, Walker,
Gramercy, Lutcher, Livingston, Sorrento, French Settlement, Albany,
Port Vincent, Springfield, Geismar, Garyville, Whitehall, South
Vacherie, Paincourtville and Convent.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3035 9096 3034 9090 3038 9093 3052 9084
      3051 9036 3033 9046 3034 9049 3030 9056
      3026 9059 3022 9057 3019 9060 3017 9054
      2991 9068 3001 9118
TIME...MOT...LOC 1059Z 277DEG 48KT 3046 9085 3007 9112
Special weather statement, Apr 15, 6:11 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service New Orleans LA
611 AM CDT Thu Apr 15 2021

LAZ039-072-075-MSZ077-151145-
Washington-Northwest St. Tammany-Southern Tangipahoa-Pearl River-
611 AM CDT Thu Apr 15 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. TAMMANY...EAST
CENTRAL TANGIPAHOA...SOUTHEASTERN WASHINGTON PARISHES IN SOUTHEASTERN
LOUISIANA AND WEST CENTRAL PEARL RIVER COUNTIES...

At 611 AM CDT, a strong thunderstorm was located over Folsom, or 12
miles northwest of Covington, moving east at 35 mph.

Penny size hail is possible with this storm.

Locations impacted include...
Bogalusa, Folsom, Sun, Enon and Bush.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 3080 8981 3053 8978 3054 9028 3070 9030
      3071 9026 3072 9026
TIME...MOT...LOC 1111Z 264DEG 31KT 3064 9021

PG
Special weather statement, Apr 15, 6:22 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service New Orleans LA
622 AM CDT Thu Apr 15 2021

LAZ056-059-065-151215-
Upper Terrebonne-Assumption-Upper Lafourche-
622 AM CDT Thu Apr 15 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL TERREBONNE...
NORTHWESTERN LAFOURCHE AND SOUTHEASTERN ASSUMPTION PARISHES...

At 622 AM CDT, a strong thunderstorm was located over Berwick, moving
east at 30 mph.

Winds in excess of 30 mph and penny size hail are possible with this
storm.

Locations impacted include...
Houma, Thibodaux, Schriever, Gray, Labadieville, Bayou Cane and
Raceland.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 2984 9065 2957 9066 2960 9099 2964 9106
      2963 9108 2965 9111 2970 9110 2974 9111
      2976 9109 2978 9110 2981 9110 2982 9111
TIME...MOT...LOC 1122Z 270DEG 24KT 2972 9122

PG
Local storm report, Apr 15, 6:32 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
632 AM CDT THU APR 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      3 S LYMAN               30.45N 89.14W
04/15/2021                   HARRISON           MS   BROADCAST MEDIA

            BROADCAST MEDIA REPORT OF ROAD CLOSURES
            BETWEEN LANDON ROAD AND ROBINSON ROAD, AS
            WELL AS SHAW ROAD NEAR MORGAN LANE IN
            HARRISON COUNTY DUE TO FLASH FLOODING.

&&

KLG

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 9:04 PM CDTRiver Flood WarningLIXPearl River4 days
Apr 14, 9:34 PM CDTSpecial Weather StatementLIXHancock71 min
Apr 15, 2:38 AM CDTSevere Thunderstorm WarningLIXPike27 min
Apr 15, 2:44 AM CDTSpecial Weather StatementLIXPearl River61 min
Apr 15, 3:04 AM CDTSevere Thunderstorm WarningLIXJackson41 min
Apr 15, 3:10 AM CDTSpecial Weather StatementLIXWalthall65 min
Apr 15, 3:16 AM CDTFlash Flood WarningLIXHancock, Harrison3 hr
Apr 15, 3:26 AM CDTSpecial Weather StatementLIXGeorge34 min
Apr 15, 3:35 AM CDTFlash Flood WarningLIXHarrison, Jackson3 hr
Apr 15, 3:40 AM CDTSpecial Weather StatementLIXWilkinson95 min
Apr 15, 3:49 AM CDTSevere Thunderstorm WarningLIXJackson41 min
Apr 15, 3:59 AM CDTSpecial Weather StatementLIXWilkinson76 min
Apr 15, 4:34 AM CDTSpecial Weather StatementLIXJackson56 min
Apr 15, 4:36 AM CDTSevere Thunderstorm WarningLIXAmite, Wilkinson24 min
Apr 15, 4:44 AM CDTSevere Thunderstorm WarningLIXJackson31 min
Apr 15, 6:40 AM CDTRiver Flood WarningLIXPearl River4 days
Apr 15, 7:43 AM CDTRiver Flood WarningLIXHarrison51 hr

Nearby

River Flood Warnings in Mississippi, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.